John Libbey Eurotext

European Journal of Dermatology

MENU

Two cases of annular acute generalized exanthematous pustulosis induced by terbinafine Volume 28, numéro 2, March-April 2018

Illustrations

  • Figure 1
Auteurs
Department of Dermatology,
Cliniques Universitaires Saint-Luc & Pôle Pneumologie,
ORL et Dermatologie Institut de Recherche Expérimentale et Clinique (IREC),
Université Catholique de Louvain,
1200 Brussels, Belgium

Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction (SCAR) [1]. The five main diagnostic criteria include an acute pustular eruption, consistent laboratory findings, fever (>38̊C), peripheral blood neutrophilia (>1500/mm2), and rapid improvement (<15 days). AGEP is mostly induced by antibiotics, although other drugs may also be responsible. Terbinafine-induced adverse cutaneous reactions have been reported in about 3% of patients [2], 0.04% of whom develop [...]